Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 41, NWS Dodge City, KS

May 21, 2020Haskell County, Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 21, 2020, 10:27 PM CDT for Haskell County, Seward County, Stevens County, Kansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2020, 10:27 PM CDT (03:27 UTC)
Expired
May 21, 2020, 11:15 PM CDT
In force
48 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 107 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 9:49 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2020-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2020-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1349 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.0

Open this sounding in Storm Lab

The text

As transmitted.

363 
WUUS53 KDDC 220327
SVRDDC
KSC081-175-189-220415-
/O.NEW.KDDC.SV.W.0041.200522T0327Z-200522T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1027 PM CDT Thu May 21 2020

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Seward County in southwestern Kansas...
  Northeastern Stevens County in southwestern Kansas...
  Southern Haskell County in southwestern Kansas...

* Until 1115 PM CDT.

* At 1027 PM CDT, severe thunderstorms were located along a line
  extending from near Satanta to near Cave to 6 miles south of
  Moscow, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sublette, Satanta, Moscow, Woods, Cave and Tice. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3726 10131 3735 10116 3739 10113 3739 10109
      3745 10109 3748 10107 3752 10066 3722 10078
      3712 10106
TIME...MOT...LOC 0327Z 263DEG 16KT 3746 10101 3732 10106 3723 10124 

HAIL...1.00IN
WIND...60MPH
 
$$

UMSCHEID
2 follow-up statements
593 
WWUS53 KDDC 220356
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1056 PM CDT Thu May 21 2020

KSC189-220406-
/O.CAN.KDDC.SV.W.0041.000000T0000Z-200522T0415Z/
Stevens KS-
1056 PM CDT Thu May 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STEVENS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Kansas.

LAT...LON 3747 10099 3752 10066 3722 10078 3714 10101
TIME...MOT...LOC 0356Z 274DEG 17KT 3747 10087 3732 10091 3718 10095 

$$

KSC081-175-220415-
/O.CON.KDDC.SV.W.0041.000000T0000Z-200522T0415Z/
Seward KS-Haskell KS-
1056 PM CDT Thu May 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN SEWARD AND SOUTHEASTERN HASKELL COUNTIES...

At 1056 PM CDT, severe thunderstorms were located along a line
extending from near Sublette to 9 miles southeast of Satanta to 8
miles east of Woods, moving east at 20 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sublette, Satanta and Tice. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3747 10099 3752 10066 3722 10078 3714 10101
TIME...MOT...LOC 0356Z 274DEG 17KT 3747 10087 3732 10091 3718 10095 

HAIL...0.88IN
WIND...60MPH
 
$$

UMSCHEID
240 
WWUS53 KDDC 220410
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1110 PM CDT Thu May 21 2020

KSC081-175-220420-
/O.EXP.KDDC.SV.W.0041.000000T0000Z-200522T0415Z/
Seward KS-Haskell KS-
1110 PM CDT Thu May 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEWARD AND
SOUTHEASTERN HASKELL COUNTIES WILL EXPIRE AT 1115 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Kansas.

LAT...LON 3747 10099 3752 10066 3722 10078 3714 10101
TIME...MOT...LOC 0410Z 263DEG 16KT 3748 10080 3733 10084 3719 10088 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:55 PM CDT, 4 hours 32 minutes earlier.

Area forecast discussion, May 21, 5:55 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
555 PM CDT Thu May 21 2020

...updated aviation...

.SHORT TERM...(This evening through Friday)
Issued at 226 PM CDT Thu May 21 2020

MSAS showing weak surface low pressure centered over the western
Oklahoma panhandle with attendant cold front from wet of Syracuse
into southwest Nebraska this afternoon. Also a dryline and warmfront
extended south from near LBL into the Texas Panhandle. Ahead and
east of these features has been a stubborn field of stratus clouds
that has created a large temperatures difference from the upper 60s
to low 70s under the cloud cover and contrasted by low 80s over the
Sunny Syracuse-Johnson-Elkhart area. Latest HRRR initiate these
convective elements at 21 UTC along the cold front along the highway
25 corridor with organized elements reaching the highway 83 corridor
by around 10 pm. In addition to a hail and 60-70 mph wind threat, a
sizable area of 1 to 2 inch rain is likely with more localized areas
of 3 and 4 inches just as likely.  Increased Pops over the area as
widespread trailing stratiform precipitation is likely beyond
midnight even as the overall severe risk should be decreasing.
Uncertainty with respect to  and additional marginally elevated
severe pulse hail storms in the southeast will revolve around mid
level wave that will be moving into the area during the overnight
hours. Lows are forecast from the mid 50s west to more mild
summerlike 60s across south central Kansas.

.LONG TERM...(Friday night through Thursday)
Issued at 226 PM CDT Thu May 21 2020

Potential exists for thunderstorms to be ongoing early Friday
morning across the eastern and especially south central Kansas
counties as models show a mid level trough/weak pvu anomaly moving
though the area with still conditionally unstable air. This
should clear out though with sky becoming sunny area wide by
afternoon resulting in temperatures warming into the 80s all the
way to Hays. It will likely remain inactive later in the day
Friday with respect to convection, however the 850 wind field
transitions from weak easterly flow Friday to veering and
increasing winds though Saturday, with stronger south winds, and
better moisture transport ahead of a dryline for Saturday late
afternoon and Saturday evening. As a result , convection is
possible Saturday across the eastern counties. The southwest winds
will make temperatures much warmer on Saturday, before a cold
front tempers highs and focuses severe weather chances once again
along a southward propagating cold front through Sunday night.
This will setup Monday to likely be cooler and cloudy and perhaps
showery with diurnal thunderstorms.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 555 PM CDT Thu May 21 2020

The main concern for the TAF forecast is +TSRA for the terminals this
evening. All modes of severe threats will be possible with this activity...
landspouts, large hail, and severe outflow winds of 50+kt. Mid to late
evening is the most likely time of impacts to the terminals. This activity
will eventually evolve into a line and move out of the terminal space
by 06Z. Tranquil weather is expected thereafter. With continued moisture
advection, MVFR cigs may be possible once again by 12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  56  81  59  91 /  60  20   0   0
GCK  53  81  56  91 /  80  10   0   0
EHA  54  84  56  91 /  40  10   0   0
LBL  54  83  58  93 /  50  20   0   0
HYS  57  80  56  88 /  80  20  10  10
P28  61  81  61  90 /  70  60  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Russell
LONG TERM...Russell
AVIATION...Sugden
Hazardous weather outlook, May 21, 3:45 AM CDT, 18 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
345 AM CDT Thu May 21 2020

KSZ030-031-043>046-061>066-074>081-084>090-221000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
345 AM CDT Thu May 21 2020 /245 AM MDT Thu May 21 2020/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

There will be a chance for severe thunderstorms late today and
early tonight. The main hazards will be hail 2 inches and larger,
strong damaging winds greater up to 70 mph and periods of heavy
rainfall. An isolated tornado can not be ruled out.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Significant risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

There will be a chance for strong to severe thunderstorms Sunday
night. Large hail and periods of heavy rainfall currently appear
to be the main hazards from these storms.

Days 2-7 Hazards
----------------
* Friday
  - Lightning: Elevated risk
  - Severe thunderstorm: Limited risk

* Saturday
  - Lightning: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Sunday
  - Lightning: Elevated risk
  - Non thunderstorm wind: Limited risk

* Monday
  - Lightning: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required after 4 pm, especially south
of a Garden City to Dodge City line.

&&

For more details visit our webpage
https://weather.gov/crh/ghwo?sid=ddc

In the hours before

Special weather statement, May 21, 9:23 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Dodge City KS
923 PM CDT Thu May 21 2020

KSZ030-031-044>046-220315-
Rush KS-Trego KS-Lane KS-Ellis KS-Ness KS-
923 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...NESS...
EASTERN TREGO...SOUTHEASTERN LANE...NORTHWESTERN RUSH AND WESTERN
ELLIS COUNTIES UNTIL 1015 PM CDT...

At 923 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Ogallah to near Riga to near
Brownell to 8 miles southeast of Beeler to 15 miles northwest of
Kalvesta. Movement was east at 30 mph.

Nickel size hail and winds in excess of 45 mph will be possible with
these storms.

Locations impacted include...
Hays, Ellis, Ness City, Bazine, Ransom, McCracken, Ogallah,
Alexander, Brownell, Yocemento, Cedar Bluff, Beeler, Riga, Antonino
and Arnold.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Kansas.

LAT...LON 3883 9929 3855 9944 3830 9969 3827 9981
      3826 10047 3826 10048 3863 10005 3889 9986
      3913 9982 3913 9930
TIME...MOT...LOC 0223Z 277DEG 25KT 3913 9970 3888 9969 3860 9983 3834
10011 3825 10041

Tatro
Special weather statement, May 21, 9:26 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Dodge City KS
926 PM CDT Thu May 21 2020

KSZ063-064-077-220315-
Gray KS-Finney KS-Hodgeman KS-
926 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...
NORTHWESTERN HODGEMAN AND NORTHWESTERN GRAY COUNTIES UNTIL 1015 PM
CDT...

At 926 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles south of Alamota to 13 miles west of
Kalvesta to 13 miles north of Charleston to 7 miles north of
Pierceville. Movement was east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Garden City and Kalvesta.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3826 10002 3811 10014 3800 10026 3792 10042
      3796 10083 3807 10066 3813 10058 3826 10048
TIME...MOT...LOC 0226Z 287DEG 18KT 3827 10041 3812 10053 3806 10060
3799 10070

Tatro
Special weather statement, May 21, 9:36 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Dodge City KS
936 PM CDT Thu May 21 2020

KSZ063-076-077-220315-
Gray KS-Finney KS-Haskell KS-
936 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FINNEY...
NORTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES UNTIL 1015 PM
CDT...

At 936 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Plymell, moving east at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pierceville, Ingalls and Charleston.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Kansas.

LAT...LON 3771 10087 3796 10083 3792 10041 3773 10041
TIME...MOT...LOC 0236Z 261DEG 21KT 3779 10074

Tatro
Special weather statement, May 21, 9:51 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
951 PM CDT Thu May 21 2020

KSZ045-064-077-078-220330-
Gray KS-Hodgeman KS-Ness KS-Ford KS-
951 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD
...HODGEMAN...AND NORTHEASTERN GRAY COUNTIES UNTIL 1030 PM CDT...

At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Hanston to 9 miles west of
Jetmore to 7 miles northeast of Cimarron. Movement was east at 35
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Gray, Jetmore and Hanston.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Kansas. A Severe Thunderstorm Watch
also remains in effect until 600 AM CDT for south central,
southwestern and west central Kansas.

LAT...LON 3825 9957 3797 9961 3791 9968 3788 10031
      3812 10015 3831 9972
TIME...MOT...LOC 0250Z 288DEG 31KT 3826 9978 3810 10007 3790 10028

Tatro
Special weather statement, May 21, 9:56 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Dodge City KS
956 PM CDT Thu May 21 2020

KSZ031-045-046-065-220345-
Rush KS-Pawnee KS-Ellis KS-Ness KS-
956 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NESS...NORTHWESTERN
PAWNEE...RUSH AND EASTERN ELLIS COUNTIES UNTIL 1045 PM CDT...

At 955 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Zurich to near Antonino to 11
miles northwest of Gray. Movement was northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hays, La Crosse, Victoria, Walker, Catherine, Otis, Bison,
Schoenchen, Rush Center, Liebenthal, Timken, Alexander, Emmeram,
Munjor, Loretta, Nekoma, Hargrave, Pfeifer, Toulon and Shaffer.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
south central and west central Kansas.

LAT...LON 3835 9904 3830 9969 3881 9929 3913 9929
      3913 9904
TIME...MOT...LOC 0255Z 242DEG 32KT 3911 9939 3880 9939 3829 9976

Tatro
Special weather statement, May 21, 10:16 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1016 PM CDT Thu May 21 2020

KSZ063-077-220345-
Gray KS-Finney KS-
1016 PM CDT Thu May 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL
FINNEY...AND NORTHERN GRAY COUNTIES UNTIL 1045 PM CDT...

At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ingalls, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cimarron, Pierceville, Ingalls and Charleston.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southwestern Kansas.

LAT...LON 3774 10065 3774 10072 3800 10074 3800 10023
      3783 10022 3773 10023 3773 10065
TIME...MOT...LOC 0316Z 240DEG 24KT 3790 10042

Tatro

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:02 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton43 min
May 21, 7:07 PM CDTTornado WarningDDCKearny38 min
May 21, 7:12 PM CDTSevere Thunderstorm WarningDDCHaskell, Seward48 min
May 21, 7:14 PM CDTFlash Flood WarningDDCHamilton, Kearny2 hr
May 21, 7:28 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens47 min
May 21, 7:33 PM CDTSevere Thunderstorm WarningDDCStanton42 min
May 21, 7:37 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny38 min
May 21, 7:43 PM CDTSpecial Weather StatementDDCScott32 min
May 21, 7:59 PM CDTSevere Thunderstorm WarningDDCGray, Haskell34 min
May 21, 8:08 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton52 min
May 21, 8:10 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny50 min
May 21, 8:17 PM CDTSpecial Weather StatementDDCLane28 min
May 21, 8:17 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell43 min
May 21, 8:32 PM CDTTornado Warning Tornado observedDDCFinney, Kearny20 min
May 21, 8:35 PM CDTSevere Thunderstorm WarningDDCTrego55 min
May 21, 8:44 PM CDTSpecial Weather StatementDDCFinney, Lane46 min
May 21, 8:53 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens52 min
May 21, 8:54 PM CDTSevere Thunderstorm WarningDDCFinney51 min
May 21, 9:02 PM CDTTornado WarningDDCHaskell28 min
May 21, 9:23 PM CDTSpecial Weather StatementDDCEllis, Ness52 min
May 21, 9:26 PM CDTSpecial Weather StatementDDCFinney49 min
May 21, 9:36 PM CDTSpecial Weather StatementDDCGray39 min
May 21, 9:40 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Meade, Seward, Stevens50 min
May 21, 9:48 PM CDTTornado WarningDDCGray, Haskell13 min
May 21, 9:51 PM CDTSpecial Weather StatementDDCHodgeman39 min
May 21, 9:56 PM CDTSpecial Weather StatementDDCRush49 min
May 21, 10:16 PM CDTSpecial Weather StatementDDCGray29 min
May 21, 10:31 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade32 min
May 21, 10:43 PM CDTSpecial Weather StatementDDCHodgeman47 min
May 21, 11:13 PM CDTSpecial Weather StatementDDCMeade, Seward47 min
May 22, 2:41 PM CDTRed Flag WarningDDCHamilton, Morton, Stanton30 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.